RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 21–52 (Mi izv3062)  

This article is cited in 4 scientific papers (total in 5 papers)

On the classification of two-dimensional fibre bundles over an algebraic curve of arbitrary genus

A. N. Tyurin


Full text: PDF file (4708 kB)

Bibliographic databases:
Received: 12.02.1963

Citation: A. N. Tyurin, “On the classification of two-dimensional fibre bundles over an algebraic curve of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 21–52

Citation in format AMSBIB
\Bibitem{Tyu64}
\by A.~N.~Tyurin
\paper On the classification of two-dimensional fibre bundles over an algebraic curve of arbitrary genus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 21--52
\mathnet{http://mi.mathnet.ru/izv3062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=167489}
\zmath{https://zbmath.org/?q=an:0123.38103}


Linking options:
  • http://mi.mathnet.ru/eng/izv3062
  • http://mi.mathnet.ru/eng/izv/v28/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of arbitrary genus”, Math. USSR-Izv., 3:5 (1969), 1081–1101  mathnet  crossref  mathscinet  zmath
    2. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Mestrano N., Simpson C., “Moduli of Sheaves”, Development of Moduli Theory - Kyoto 2013, Advanced Studies in Pure Mathematics, 69, eds. Fujino O., Kondo S., Moriwaki A., Saito M., Yoshioka K., Math Soc Japan, 2016, 77–172  isi
    4. O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Trans. Moscow Math. Soc., 78 (2017), 109–121  mathnet  crossref  elib
    5. E. V. Semenko, “Reduction of vector boundary value problems on Riemann surfaces to one-dimensional problems”, Siberian Math. J., 60:1 (2019), 153–163  mathnet  crossref  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:247
    Full text:136
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019